Sorry I've been remiss in posting any updates.
I finished my 2nd cycle of the Velcade jab/cyclo thingys on Monday.
My oncologist was rather disappointed after my first cycle as my count had only gone down from 30 to 27 - negligible was the word he used HA!
I'll be seeing him next Wednesday 8th October to see how this cycle has fared.
Oh I remembered what the term is for my mouth woes.... osteo-necrosis of the jaw caused by the Zometa IV drip. I keep getting an abscess type thing under my chin that erupts every so often and now the skin on my face is flaky and dry. Never had this before. I'm wondering if it is stress related?
Whilst I have been trying to keep myself going my husband was taken ill and I had to get an ambulance to him at midnight 3 weeks ago. He had pneumonia and spent a week in Intensive Care followed by a further week on the ward.
Whilst he was in ICU I wasn't allowed in to see him because of my chemo treatment. Thankfully he regained concsciousness after 5 days and was transferred to a 6 bed ward after a week and at least I could visit him there.
Unfortunately whilst he was in hospital he had a fall and when they discharged him last Saturday he came home with crutches, a wheeled walker and a material leg brace. At least he managed to get upstairs but alas I am in no fit condition to tend to him.
I did manage to get out this morning for some supplies from the shops.... i.e. milk, juice and bread. I was in tears when I got home as I was in so much pain. Still that was 3 hours ago now and I have been kind to myself and given myself a talking to LOL
One thing I was asked this week was did I want my injection in my arm or my tummy? Normally it is injected into my stomach. Never had the choice before. So I decided to live dangerously and have it in my arm. So far so good. My arm hasn't dropped off LMAO!! Anyone else have a choice as to where they have their Velcade injected?
Hello my friend, isn't life grand. You sound like you are really doing OK considering all you have been hit with.
I just got out of the hospital also, pneumonia, bronchitis and A fib of the heart. However mine are minor compared to you.
I had velcade given in my thigh a while back, hurt for a week. Last time I did that.
My word, thanks for coming back to us, and get better.
Since my last update my husband has been readmitted to hospital. That was last Friday October 4th. He had another fall at home on the Monday. He went to bed and stayed there just drinking fluids and not eating. He started to go a bit doolally. He was incoherent.
So I am at home alone with our German Shepherd dog, Bindi and 2 tropical fish tanks.
He has managed to walk with the aid of a walking frame but they are mystified as to what is wrong with his leg. The medical team are supposed to be seeing him today.
I will be getting my latest blood test results today.
The skin on my arm where the Velcade was injected has started to peel. That area also turned bright red!
I went to the Pain Clinic yesterday and the specialist said "You look worse than when I last saw you" LOL
They are keeping my MST (Morphine Sulphate) at 150 mgs twice a day and Oramorph for the breakthrough pain whilst I am on the chemo. I have to see him again in 2 months. They will be weaning me off the morphine as they reckon my body is awash with large doses of opiates HA!
I will update after I know what's happening this afternoon.
Hi, it is so good to hear from you , I just wish all was better and easier for you. Your husband sure has been getting beat up with problems. I hope and pray that it gets better for you guys as you certainly do not need any more things to happen. Concerning the velcade shots, sometimes I get a big red spot and minor irritation at the injection site. Most times it is just an visual thing and not much to worry about. I have had it rough for the last month also, flue, bronchitis and pneumonia along with a chamber flutter of the heart. Three days in icu care in the hospital and about 2 weeks of recouperation time. I think all of mine came about because of stress and over work. I just wish I could sleep, most days I am lucky to get 4 hours, to many problems to deal with. I hope and pray that your numbers show a big drop. They treat me with a three drug dose, velcade, revlimid and dexamethasone so I get hit hard.
Please get better, ps can I include you in my prayers
Any one who is listening I had velcade and I have been paralyzed from the waist down due to velcade side effects. I also have M.M.I have been taking psysicl therapy and occp. therapy twice a week since june and I still can not walk. another man who had velcade it took a year for him too walk again.. . God Bless. Charlotte